edoc

Items where Division is "05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Creators | Refereed
Number of items at this level: 66.

Article

Canci, Jung Kyu and Vishkautsan, Solomon. (2019) Scarcity of cycles for rational functions over a number field. Transactions of the American Mathematical Society, 371. pp. 335-356.

Dimitrov, Vesselin and Gao, Ziyang and Habegger, Philipp. (2019) Uniform Bound for the Number of Rational Points on a Pencil of Curves. International mathematics research notices. rnz248.

Habegger, Philipp and Ih, Su-ion. (2019) Distribution of integral division points on the algebraic torus. Transactions of the American Mathematical Society, 371. pp. 357-386.

Bilu, Yuri and Habegger, Philipp and Kühne, Lars. (2018) No singular modulus is a unit. International Mathematics Research Notices. rny274.

Habegger, Philipp. (2018) The Norm of Gaussian Periods. The Quaterly Journal of Mathematics , 69 (1). pp. 153-182.

Vávra, Tomáš and Veneziano, Francesco. (2018) Pisot unit generators in number fields. Journal of Symbolic Computation, 89. pp. 94-108.

Canci, Jung Kyu and Vishkautsan, Solomon. (2017) Quadratic maps with a periodic critical point of period 2. International Journal of Number Theory, 13 (6). pp. 1393-1417.

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2017) On the explicit Torsion Anomalous Conjecture. Transactions of the American Mathematical Society, 369. 6465 -6491.

Dill, Gabriel A.. (2017) Effective approximation and Diophantine applications. Acta Arithmetica, 177. pp. 169-199.

Habegger, Philipp. (2017) Diophantine Approximations on Definable Sets. Selecta mathematica, 24. pp. 1633-1675.

Habegger, Philipp and Jones, Gareth and Masser, David. (2017) Six unlikely intersection problems in search of effectivity. Mathematical Proceedings of the Cambridge Philosophical Society, 162 (3). pp. 447-477.

Habegger, Philipp and Pazuki, Fabien. (2017) Bad reduction of genus 2 curves with CM jacobian varieties. Compositio Mathematica, 153. pp. 2534-2576.

Bainbridge, Matthew and Habegger, Philipp and Möller, Martin. (2016) Teichmüller curves in genus three and just likely intersections in \mathbf{G}_{m}^{n}\times\mathbf{G}_{a}^{n}. Publications mathematiques de l'IHES, 124 (1). pp. 1-98.

Canci, Jung Kyu and Paladino, Laura. (2016) On preperiodic points for rational functions defined over $mathbb{F}_p(t)$. Rivista di Matematica della Università di Parma, 7 (1). p. 12.

Canci, Jung Kyu and Paladino, Laura. (2016) Preperiodic points for rational functions defined over a global field in terms of good reduction. Proceedings of the American Mathematical Society, 144 (12). p. 18.

Habegger, Philipp and Pila, Jonathan. (2016) O-minimality and certain atypical intersections. Annales Scientifiques de l'École Normale Supérieure, 49 (4). pp. 813-858.

Pottmeyer, Lukas. (2016) A Note on Extensions of ℚtr. Journal de Théorie des Nombres de Bordeaux, 28 (3). pp. 735-742.

Pottmeyer, Lukas. (2015) Heights of points with bounded ramification. Annali della Scuola Normale di Pisa - Classe di Scienze, 14 (3). pp. 965-981.

Bays, Martin and Habegger, Philipp. (2015) A note on divisible points of curves. Transactions of the American Mathematical Society, 367 (2). pp. 1313-1328.

Canci, Jung Kyu. (2015) Preperiodic points for rational functions defined over a rational function field of characteristic zero. New York journal of mathematics (21). pp. 1295-1310.

Grizzard, Robert and Habegger, Philipp and Pottmeyer, Lukas. (2015) Small points and free abelian groups. International mathematics research notices, 20. pp. 10657-10679.

Habegger, Philipp. (2015) Singular Moduli that are Algebraic Units. Algebra and Number Theory, 9 (7). pp. 1515-1524.

Pottmeyer, Lukas. (2015) Heights and totally p-adic numbers. Acta arithmetica, 171 (3). pp. 277-291.

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2014) On torsion anomalous intersections. Rendiconti Lincei. Matematica e Applicazioni, 25 (1). pp. 1-36.

Habegger, Philipp. (2014) The Tate-Voloch conjecture in a power of a modular curve. International Mathematics Research Notices, 2014 (12). pp. 3303-3339.

Canci, Jung Kyu and Peruginelli Giulio, and Tossici, Dajano. (2013) On some notions of good reduction for endomorphisms of the projective line. Manuscripta mathematica, Vol. 141, H. 1. p. 17.

Habegger, Philipp. (2013) Small height and infinite nonabelian extensions. Duke Mathematical Journal, 162 (11). pp. 2027-2076.

Habegger, Philipp. (2013) Special points on fibered powers of elliptic surfaces. Journal für die reine und angewandte Mathematik, 685. pp. 143-179.

Habegger, Philipp. (2013) Torsion points on elliptic curves in Weierstrass form. Annali della Scuola Normale di Pisa - Classe di Scienze, 12 (3). pp. 687-715.

Pottmeyer, Lukas. (2013) Heights and totally real numbers. Rendiconti Lincei. Matematica e applicazioni, 24 (4). pp. 471-483.

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2012) A sharp Bogomolov-type bound. New York journal of mathematics, 18. pp. 891-910.

Habegger, Philipp and Pila, Jonathan. (2012) Some unlikely intersections beyond André-Oort. Compositio Mathematica, 148 (1). pp. 1-27.

Veneziano, Francesco. (2011) Quadratic integral solutions to double Pell equations. Rendiconti del Seminario Matematico della Università di Padova, 126. pp. 47-61.

Bombieri, Enrico and Habegger, Philipp and Masser, David and Zannier, Umberto. (2010) A note on Maurin's theorem. Rendiconti Lincei. Matematica e Applicazioni, 21 (3). pp. 251-260.

Canci, Jung Kyu. (2010) Rational periodic points for quadratic maps. Annales de l'Institut Fourier, 60 (3). p. 33.

Habegger, Philipp. (2010) Weakly bounded height on modular curves. Acta Mathematica Vietnamica, 35 (1). pp. 43-69.

Habegger, Philipp. (2009) A Bogomolov property modulo algebraic subgroups. Bulletin de la Société mathématique de France, Vol. 137, fasc. 1. pp. 93-125.

Habegger, Philipp. (2009) Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension. Inventiones mathematicae, Vol. 176, H. 2. pp. 405-447.

Habegger, Philipp. (2009) Multiplicative dependence and isolation II. The journal of the London Mathematical Society, Vol. 80, H. 2. pp. 495-513.

Habegger, Philipp. (2009) On the Bounded Height Conjecture. International mathematics research notices, 2009, no. 5. pp. 860-886.

Habegger, Philipp. (2008) Intersecting subvarieties of ${mathbf G}_m^n$ with algebraic subgroups. Mathematische Annalen, Vol. 342, H. 2. pp. 449-466.

Canci, Jung Kyu. (2007) Finite orbits for rational maps. Indagationes Mathematicae , 18 (2). p. 12.

Canci, Jung Kyu. (2006) Cycles for rational maps of good reduction outside a prescribed set. Monatshefte für Mathematik, 149 (4). pp. 265-287.

Habegger, Philipp. (2005) The equation $x+y=alpha$ in multiplicatively dependent unknowns. Acta arithmetica, Vol. 119. pp. 349-372.

Book Section

Habegger, Philipp. (2016) Effective Height Upper Bounds on Algebraic Tori. In: Around the Zilber-Pink conjecture, 52. Paris, pp. 167-242.

Habegger, Philipp. (2016) Quasi-equivalence of Heights and Runge's Theorem. In: Diophantine problems, uniform distribution and applications, Festschrift in honour of Robert F. Tichy's 60th birthday. Cham, pp. 257-280.

Habegger, Philipp. (2015) The Manin-Mumford conjecture, an elliptic curve, its torsion points & their Galois orbits. In: O-Minimality and Diophantine Geometry. Cambridge, pp. 1-40.

Habegger, Philipp. (2007) Multiplicative dependence and isolation I. In: Diophantine Geometry. Proceedings. Pisa, pp. 189-196.

Thesis

Dill, Gabriel Andreas. Unlikely intersections with isogeny orbits. 2019, Doctoral Thesis, University of Basel, Faculty of Science.

Schmid, Stefan. Integrality properties in the moduli space of elliptic curves. 2019, Doctoral Thesis, University of Basel, Faculty of Science.

Preprint

Gao, Ziyang and Habegger, Philipp. (2019) Heights in families of abelian varieties and the geometric Bogomolov conjecture. Preprints Fachbereich Mathematik, 2019 (02).

Bainbridge, Matt and Habegger, Philipp and Möller, Martin. (2016) Teichmüller curves in genus three and just likely intersections in ${\bf G}_m^n\times{\bf G_a}^n$. Preprints Fachbereich Mathematik, 2016 (08).

Canci, Jung Kyu and Paladino, Laura. (2016) On preperiodic points of rational functions defined over F_p(t). Preprints Fachbereich Mathematik, 2016 (02).

Dill, Gabriel. (2016) Effective approximation and Diophantine applications. Preprints Fachbereich Mathematik, 2016 (09).

Habegger, Philipp. (2016) Diophantine approximations on definable sets. Preprints Fachbereich Mathematik, 2016 (23).

Habegger, Philipp. (2016) The norm of a Gaussian periods. Preprints Fachbereich Mathematik, 2016 (22).

Canci, Jung Kyu. (2015) Good reduction for endomorphisms of the projective line in terms of the branch locus. Preprints Fachbereich Mathematik, 2015 (36).

Canci, Jung Kyu. (2015) Preperiodic points for rational functions defined over a rational function field of characteristic zero. Preprints Fachbereich Mathematik, 2015 (38).

Canci, Jung Kyu and Paladino, Laura. (2015) Preperiodic points for rational functions defined over a global field in terms of good reduction. Preprints Fachbereich Mathematik, 2015 (37).

Canci, Jung Kyu and Vishkautsan, Solomon. (2015) Quadratic maps with a periodic critical point of period 2. Preprints Fachbereich Mathematik, 2015 (39).

Habegger, Philipp. (2015) Singular moduli that are algebraic units. Preprints Fachbereich Mathematik, 2015 (24).

Habegger, Philipp and Jones, Gareth and Masser, David. (2015) Six unlikely intersection problems in search of effectivity. Preprints Fachbereich Mathematik, 2015 (28).

Habegger, Philipp and Pazuki, Fabien. (2015) Bad reduction of genus 2 curves with CM jacobian varieties. Preprints Fachbereich Mathematik, 2015 (25).

Habegger, Philipp and Pila, Jonathan. (2015) O-minimality and certain atypical intersections. Preprints Fachbereich Mathematik, 2015 (23).

Working Paper

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2016) The explicit Mordell Conjecture for families of curves (with an appendix by M. Stoll). Cornell.

Vávra, Tomáš and Veneziano, Francesco. (2015) Pisot units in number fields.

This list was generated on Tue Mar 2 03:47:18 2021 CET.